MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PORT ACCESS INSERT OUTPNT

MEDLINE INDUSTRIES, LP; PORT ACCESS INSERT OUTPNT
Catalog Number CVI5190A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025 "the syringe wing was cracked and when the nurse tried to flush the port, she wasn't able to flush more without feeling like the syringe was going to break" and another saline syringe was retrieved.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 "the syringe wing was cracked and when the nurse tried to flush the port, she wasn't able to flush more without feeling like the syringe was going to break" and another saline syringe was retrieved.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
PORT ACCESS INSERT OUTPNT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22743228
Report Number1417592-2025-00374
Device Sequence Number12866607
Product Code OFF
UDI-Device Identifier10198459107283
UDI-Public10198459107283
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberCVI5190A
Device Lot Number25ABG414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight98 KG